# SDR UIEA2019072204819

- Difficulty date: July 20, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 75,207 hours, 14,877 cycles
- System (JASC): 7170 · Engine Drains
- Part: Seal
- Part number: 332T47164
- Condition: Worn
- Location: Engine  Drain
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG DRAIN MAST SEALANT WORN. ( REPLACED #2 ENGINE DRAIN MAST SEAL IAW AMM 71-71-00. )
